# SDR UALA2009121403845

- Difficulty date: December 13, 2009
- Submitted: December 18, 2009
- Operation: Air carrier
- Aircraft: N122UA
- Make and model: Boeing 747422
- Aircraft serial: 29168
- Aircraft time: 42,993 hours, 5,162 cycles
- Engine: Pwa PW4056
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Part number: 80541
- Condition: Faulty
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING EMERGENCY LIGHT OPS CHECK, FOUND SEAT 45-53ABC AND GALLEY EMER LIGHT INOPERATIVE.  REPLACED EMERGENCY LIGHT WIRE BETWEEN 45ABC AND GALLEY LIGHT, ALSO CROSS AISLE GALLEY EMERGENCY LIGHT ASSY. CHECKED LIGHT OPERATION, OK.
